| Model Number |
D022 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This investigation will be updated should pertinent information become available in the future.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited right atrial (ra) channel farfield oversensing, leading to inappropriate atrial tachy response (atr) episodes.Technical services (ts) was consulted and recommended programming optimization.This device remains in service.No adverse patient effects were reported.